Approximation and optimization of higher order discrete and differential inclusions


Mahmudov E.

NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol.21, no.1, pp.1-26, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.1007/s00030-013-0234-1
  • Title of Journal : NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS
  • Page Numbers: pp.1-26

Abstract

This paper is mainly concerned with the necessary and sufficient conditions of optimality for Cauchy problem of higher order discrete and differential inclusions. Applying optimality conditions of problems with geometric constraints, for arbitrary higher order (say s-order) discrete inclusions optimality conditions are formulated. Also some special transversality conditions, which are peculiar to problems including third order derivatives are formulated. Formulation of sufficient conditions both for convex and non-convex discrete and differential inclusions are based on the apparatus of locally adjoint mappings. Furthermore, an application of these results is demonstrated by solving the problems with third order linear discrete and differential inclusions.